# SDR CA030114003

- Difficulty date: January 3, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Propeller: Hartzl HCE4A3I
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: E3932
- Condition: Failed
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)PROPELLER HUB FAILED.  NEW HUB INSTALLED. NEW BEARINGS INSTALLED AS PER SB 61-258.
